liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Pseudo-Riemannian Geometry in Terms of Multi-Linear Brackets
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, The Institute of Technology.ORCID iD: 0000-0002-8727-2169
University of Tubingen, Germany.
2014 (English)In: Letters in Mathematical Physics, ISSN 0377-9017, E-ISSN 1573-0530, Vol. 104, no 12, 1507-1521 p.Article in journal (Refereed) Published
Abstract [en]

We show that the pseudo-Riemannian geometry of submanifolds can be formulated in terms of higher order multi-linear maps. In particular, we obtain a Poisson bracket formulation of almost (para-)Kahler geometry.

Place, publisher, year, edition, pages
Springer Verlag (Germany) , 2014. Vol. 104, no 12, 1507-1521 p.
Keyword [en]
Poisson bracket; Nambu bracket; Kahler manifold; Riemannian geometry; submanifolds; multi-linear brackets
National Category
URN: urn:nbn:se:liu:diva-112804DOI: 10.1007/s11005-014-0723-0ISI: 000344743400002OAI: diva2:777209
Available from: 2015-01-08 Created: 2014-12-17 Last updated: 2015-01-08

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Arnlind, Joakim
By organisation
Mathematics and Applied MathematicsThe Institute of Technology
In the same journal
Letters in Mathematical Physics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 108 hits
ReferencesLink to record
Permanent link

Direct link